MathSciNet Relay Station
MathSciNet bibliographic data
MR2747749 (2011m:65107) 65H10 (53B21 65J15)
Wang, J. H. Convergence of Newton's method for sections on Riemannian manifolds. J. Optim. Theory Appl. 148 (2011), no. 1, 125–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement